# SDR REX2008F00001

- Difficulty date: June 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE MESSAGE ON APPROACH.  QRH FOLLOWED MESSAGE REMAINED.  LANDING UNEVENTFUL.  NOSE WHEEL STEERING SYSTEM RIGGED PER BOMBARDIER AMM 32-51-01.  (S)
